MathSciNet Relay Station
MathSciNet bibliographic data
MR867934 11B68 (26C10)
Delange, Hubert Sur les zéros réels des polynômes de Bernoulli. (French) [On the real roots of Bernoulli polynomials] C. R. Acad. Sci. Paris Sér. I Math. 303 (1986), no. 12, 539–542.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement